English  |  正體中文  |  简体中文  |  Items with full text/Total items : 6491/11663
Visitors : 24491043      Online Users : 69
RC Version 3.2 © Powered By DSPACE, MIT. Enhanced by NTU Library IR team.
Scope Adv. Search

Please use this identifier to cite or link to this item: http://ir.ncue.edu.tw/ir/handle/987654321/17738

Title: Homoclinics for Asymptotically Quadratic and Superquadratic Hamiltonian Systems
Authors: Ding, Yan-Heng;Lee, Cheng
Contributors: 數學系
Keywords: Asymptotically quadratic and superquadratic Hamiltonian systems;Infinitely many homoclinics
Date: 2009-09
Issue Date: 2013-12-30T06:51:52Z
Publisher: Elsevier
Abstract: In this paper, we find new conditions, which are different from those used in previous related studies, to ensure the existence of infinitely many homoclinic orbits for the second order Hamiltonian systems of the form Here, we assume that V(t,q) depends periodically on t, and assume, on q, that V(t,q) is asymptotically quadratic at q=0 and is, as |q|→∞, either asymptotically quadratic or superquadratic, as well as the new conditions.
Relation: Nonlinear Analysis: Theory, Methods & Applications, 71(5-6): 1395-1413
Appears in Collections:[數學系] 期刊論文

Files in This Item:

File SizeFormat

All items in NCUEIR are protected by copyright, with all rights reserved.


DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library IR team Copyright ©   - Feedback